Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: PLEASE HELP!!  (Read 203 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeyw92

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
PLEASE HELP!!
« on: December 19, 2013, 03:41:17 PM »
I done a post yesterday but I'm really worried today. I've had anxeity for about 12 weeks now I've had a history with recreation drugs since I was about 19 I'm 21 now. I'm on citalopram anti depressents and propanolol beta blockers. Since the anxeity I've stopped drugs alltogether but last weekend I got carried away on the drinks and took quite abit of cocaine. I've regretted it and thought about it everyday since but today I read that mixing my meds an cocacaine that it can cause an overload in serotin an cause serotin syndrome. Its been 4 days since I had the coke might have serotin syndrome or am I at risk of getting it. I swear to god I'm never touching drugs again not worth the risk.
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 425
  • Country: us
  • Rec's: 15
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #1 on: December 19, 2013, 04:06:51 PM »
Hey Mike... Relax my friend.  Serotonin Syndrome/Toxicity is something that usually has a rapid onset.  So if you were going to have a problem with this syndrome, it would have occurred last weekend when you did the cocaine.  There are also different levels of Serotonin Syndrome, and if you were having the most severe of these, you wouldn't have been able to write this post.  Cocaine is also eliminated from your system pretty rapidly; a urine drug screen will not be able to detect it 2-4 days after use.  So the cocaine is already out of your system.  All you have is the Celexa (anti-depressant).  The best to you, Mike!...  Chuck
Bookmark and Share

Offline mikeyw92

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #2 on: December 19, 2013, 04:33:14 PM »
Thank you so much you replied to my post yesterday you have been a lot of help. I'm just terrified of ever goin insane or not being able to control my own actions. Thanks for reassurance one again anyway haha you should have a career in this stuff your a lot better than my counsillor who doesn't seem to have a clue!
Bookmark and Share

Offline mikeyw92

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #3 on: December 19, 2013, 04:43:12 PM »
Thank you so much you replied to my post yesterday you have been a lot of help. I'm just terrified of ever goin insane or not being able to control my own actions. Thanks for reassurance one again anyway haha you should have a career in this stuff your a lot better than my counsillor who doesn't seem to have a clue!
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 425
  • Country: us
  • Rec's: 15
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #4 on: December 19, 2013, 05:15:22 PM »
You are very welcome, Mike.  I'm glad that I could put your mind at ease.  AnxietyZone is such a great site!  People here share their experience, strength, hope, and knowledge.  I can't begin to tell you how many times I have been helped in the last month, by those on the site.  I'm always glad when I can return the favor, and help someone else.  You take care my friend, and remember, no booze and no drugs.  The best to you!...  Chuck
Bookmark and Share

Offline mikeyw92

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #5 on: December 19, 2013, 06:22:28 PM »
Yep I'm deffinelty staying away from the booze and drugs from now especially whilst I'm on my medication.  I've just had my anit depresesnt upped from 10mg to 20mg so I was just worried that this along witht aking cocaine at the weekend could have been to much but as you say I think it would of happend on the night rather than days later.
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 425
  • Country: us
  • Rec's: 15
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #6 on: December 19, 2013, 06:38:29 PM »
Hey Mike...  The fact that you were only on 10 mg of Celexa is even more in your favor, as 10 mg is not a therapeutic dose.  The 20 mg you have just started is considered the lower therapeutic dose.  Since you just upped your dosage, you might see some side effects return/occur for a short period of time.  The best to you, my friend...  Chuck
Bookmark and Share

Offline mikeyw92

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #7 on: December 19, 2013, 06:49:50 PM »
What kind of side effects will these be I know when I started the 10mg I felt great but then had a few real down days before I come up should I expect similiar? I don't really mind the down days I know I can get threw them it was just the worry that the cocaine was going to do something really bad because I'd mixed it with my meds I'll be sure not make that mistake again.
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 425
  • Country: us
  • Rec's: 15
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #8 on: December 19, 2013, 07:22:19 PM »
Hey Mike...  Your doctor did a good job by starting you off with 10 mg of Celexa.  People with anxiety/panic attacks should be started off at a low dose, and increase it a week or so later.  Starting off at a low dose can really help keep the side effects away.  Sounds like you really didn't have much of a side effect from the 10 mg, which is great!  Perhaps you will simple have a few "real down days", again.  My doctor started me at 20 mg, and I was already on 45 mg of Remeron, so I was scared to death of serotonin syndrome.  I had increased anxiety, loss of appetite, profuse sweating, insomnia, and cold and hot flashes.  I was told that the side effects would usually last two weeks, and by day 15-16, all of them were practically gone.  Everyone is different though, and will have different side effects and their severity.  Take care, Mike...  The best to you!...  Chuck
Bookmark and Share

Offline mikeyw92

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: PLEASE HELP!!
« Reply #9 on: December 19, 2013, 08:16:47 PM »
Wow that sounds like I like a lot to deal with and here's me going on you with my problems haha. I've had insomnia myself for a while even before I started medication because I worry a lot at night and have most of my negative thoughts then, so I end up turning the tv back on and sitting up till stupid hours till I'm so tired I will sleep. I'm strating a job after christmas so I'm hoping that will get me back in a routine and back to normal life. Thanks for all your advice anyway you have been a lot of help good luck to yourself and have a good christmas.
Bookmark and Share

Tags:
 

anything